# SDR SWAA2025100215790

- Difficulty date: September 17, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION PSX STRINGER CLIP STA 706; S-4L HAS CRACKED. FABRICATED; REMOVED AND REPLACED STRINGER CLIP STA 706; S-4L PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 144A1125 REV: A; DWG 144A1107 REV -.
